# SDR HEEA064846

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Condition: Worn
- Location: Main Rotor
- Component: PHIPBH40701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE H98-2271 AND H98-2327.  REPLACED WITH SERIAL NUMBERS E99-0767 AND F99-1678.
